# SDR AALA20120116LHR01

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 47,953 hours, 5,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERIES FOR LEFT NUMBER 3 DOOR FLIGHT ATTENDANT EMERGENCY FLASHLIGHT.  OPS CHECK NORMAL.
